# SDR QXEA200602602

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 18,388 hours, 26,615 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Condition: Inoperative
- Location: Secondary
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2214, SECONDARY INVERTER INOP.  MAINTENANCE RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
